| Model Number |
MMT-723NAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced hyperglycemia with blood glucose of 493 mg/dl and was treated with manual injection.Customer stated that the problem was with insulin pump's reservoir.Reservoir did go to no delivery and customer could not plunge the insulin through the reservoir.Customer also stated that alarm did not occur during manual prime and resolved by after complete set changed.Insulin pump will returned for analysis.